# SDR AALA202109170952

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 50,192 hours, 35,109 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR LAVATORY DOOR INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
